Alert archive / New Jersey / Snow Squall Warnings in 2026
Snow Squall Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this snow squall warning at Feb 7, 2026, 7:14 AM EST for 7 counties in New Jersey. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2026, 7:14 AM EST (12:14 UTC)
- Expired
- Feb 7, 2026, 7:45 AM EST
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WWUS51 KPHI 071214
SQWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Mount Holly NJ
714 AM EST Sat Feb 7 2026
NJC001-005-007-009-011-015-029-071245-
/O.NEW.KPHI.SQ.W.0014.260207T1214Z-260207T1245Z/
Atlantic NJ-Cumberland NJ-Ocean NJ-Camden NJ-Gloucester NJ-
Cape May NJ-Burlington NJ-
714 AM EST Sat Feb 7 2026
The National Weather Service in Mount Holly NJ has issued a
* Snow Squall Warning for...
Atlantic County in southern New Jersey...
Northeastern Cumberland County in southern New Jersey...
South central Ocean County in southern New Jersey...
Southern Camden County in southern New Jersey...
Gloucester County in southern New Jersey...
Northeastern Cape May County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
* Until 745 AM EST.
* At 713 AM EST, a dangerous snow squall was located along a line
extending from near Surf City to Woodbury Heights, moving southeast
at 50 mph.
HAZARD...Flash freeze on roads. Intense bursts of heavy snow and
gusty winds leading to blowing snow and visibility
rapidly falling to less than one-quarter mile. Wind gusts
greater than 35 mph.
SOURCE...Radar indicated.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
Atlantic City Expressway and Garden State Parkway will be affected
by this squall.
Locations impacted include...
Vineland, Atlantic City, Ocean City, Pleasantville, Glassboro,
Hammonton, Somers Point, Ventnor City, Brigantine, Pitman,
Northfield, Absecon, Clayton, Margate City, Paulsboro, Buena, Egg
Harbor City, Tuckerton, Woodbury Heights, and Weymouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wet roadways will quickly freeze. Black ice will cause roads,
bridges, and overpasses to become slick and dangerous. Slow down and
be prepared for a sudden loss of traction.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 3931 7417 3921 7431 3927 7471 3984 7535
3985 7533 3960 7414 3952 7401
TIME...MOT...LOC 1213Z 311DEG 46KT 3961 7421 3980 7514
SNOW SQUALL...RADAR INDICATED
$$
Guzzo1 follow-up statement
600
WWUS51 KPHI 071229
SQWPHI
Snow Squall Warning
National Weather Service Mount Holly NJ
729 AM EST Sat Feb 7 2026
NJC001-005-007-009-011-015-029-071245-
/O.CON.KPHI.SQ.W.0014.000000T0000Z-260207T1245Z/
Atlantic NJ-Cumberland NJ-Ocean NJ-Camden NJ-Gloucester NJ-
Cape May NJ-Burlington NJ-
729 AM EST Sat Feb 7 2026
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 745 AM EST FOR
ATLANTIC...NORTHEASTERN CUMBERLAND...SOUTH CENTRAL OCEAN...SOUTHERN
CAMDEN...GLOUCESTER...NORTHEASTERN CAPE MAY AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 728 AM EST, a dangerous snow squall was located along a line
extending from 16 miles south of Surf City to Victory Lakes, moving
southeast at 55 mph.
HAZARD...Flash freeze on roads. Intense bursts of heavy snow. Gusty
winds leading to blowing snow and visibility rapidly
falling to less than one-quarter mile. Wind gusts greater
than 35 mph.
SOURCE...Radar indicated.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
Atlantic City Expressway and the Garden State Parkway will be
impacted by the squall.
Locations impacted include...
Vineland, Atlantic City, Ocean City, Pleasantville, Glassboro,
Hammonton, Somers Point, Ventnor City, Brigantine, Pitman,
Northfield, Absecon, Clayton, Margate City, Paulsboro, Buena, Egg
Harbor City, Weymouth, Estell Manor, and Chesilhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wet roadways will quickly freeze. Black ice will cause roads,
bridges, and overpasses to become slick and dangerous. Slow down and
be prepared for a sudden loss of traction.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 3931 7417 3921 7432 3927 7471 3984 7535
3985 7533 3968 7466 3956 7437 3960 7414
3952 7401
TIME...MOT...LOC 1228Z 308DEG 46KT 3944 7406 3964 7499
SNOW SQUALL...RADAR INDICATED
$$
GuzzoWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this snow squall warning went out at Feb 7, 6:26 AM EST, 48 minutes earlier. Its key messages:
- 1. An Arctic front will pass through the region this morning, possibly with isolated heavier snow showers or snow squalls. 2. Dangerously cold and windy conditions develop this morning and will continue through Sunday morning as arctic high pressure builds into the region. 3. Temperatures moderating close to normal during next week, however some wintry precipitation possible around midweek.
Area forecast discussion, Feb 7, 6:26 AM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
626 AM EST Sat Feb 7 2026
.WHAT HAS CHANGED...
No significant changes.
&&
.KEY MESSAGES...
1. An Arctic front will pass through the region this morning,
possibly with isolated heavier snow showers or snow squalls.
2. Dangerously cold and windy conditions develop this morning and
will continue through Sunday morning as arctic high pressure builds
into the region.
3. Temperatures moderating close to normal during next week,
however some wintry precipitation possible around midweek.
&&
.DISCUSSION...
KEY MESSAGE 1...An Arctic front will pass through the region this
morning, possibly with isolated heavier snow showers or snow squalls.
The Arctic front is currently through the Great Lakes and Ohio
Valley and will track through western New York and western
Pennsylvania early this morning before moving offshore by late
morning. This will be accompanied with a deep H5 trough and strong
shortwave energy.
Light snow ahead of this front will wind down, but then with the
passage of the front and the shortwave, a round of snow showers and
possible brief snow squalls will develop around daybreak. Though
additional snow accumulation will be minimal with any snow showers,
there may be visibility restrictions to under one mile along with
brief gusts of 30 to 40 mph.
KEY MESSAGE 2...Dangerously cold and windy conditions develop this
morning and will continue through Sunday morning as arctic high
pressure builds into the region.
Strong cold air advection develops behind the passage of the Arctic
front, and temperatures will be crashing throughout the day. 925mb-
850mb temperatures drop to -21C to -25C by late this afternoon. As a
result, the max temperature for today will occur in the pre-dawn
hours, generally in the mid and upper 20s. Temperatures crash into
the single digits and teens late this morning.
Meanwhile, as arctic high pressure builds into the Great Lakes
and Ohio Valley, low pressure over the western Atlantic will
intensify and deepen. This results in a tight northwest pressure
gradient over the Northeast and Mid-Atlantic. Winds increase to 20
to 35 mph with gusts up to 55 mph for most of the region and as high
as 60 mph across Delmarva and the southern coast of New Jersey. The
High Wind Warning and Wind Advisory remain in effect and will be in
effect through midnight tonight.
The strong winds and very cold daytime temperatures will result in
wind chills below zero during the daytime hours today, ranging from
around -5 to -15 degrees for most areas, and as low as -25 in the
southern Poconos.
Temperatures tonight will drop into the single digits by Sunday
morning for most of the region and as low as -5 degrees in the
southern Poconos and far northwest New Jersey. Wind chills will be
as low as -30 degrees tonight in the southern Poconos and far
northwest New Jersey. Minimum wind chills will range from -10 to -20
for the rest of the region tonight. The Extreme Cold Warning remains
in effect for the entire region beginning this morning through noon
Sunday. High temperatures Sunday will range from the mid 10s to low
20s, but northwest winds will be 10 to 20 mph with gusts up to 30
mph and this will result in maximum daytime wind chills in the
single digits Sunday afternoon. Lows Sunday night will be in the
single digits, and wind chills will be below zero; as low as -10
degrees north and west of the Fall Line and as low as -15 degrees in
the southern Poconos. A Cold Weather Advisory will likely be needed
through Monday morning following the ending of the Extreme Cold
Warning.
A slow moderation of temperatures will occur as the new week
progresses.
KEY MESSAGE 3...Temperatures moderating close to normal during next
week, however some wintry precipitation possible around midweek.
A weak ridge aloft will begin building in over the area during a
portion of next week. This will dislodge the arctic air and allow
for some milder air to advect in. Temperatures from Tuesday onward
look to be much closer to normal, with highs mainly in the 30s (even
low 40s in Delmarva).
For the mid-week time frame, an upper-level trough develops to our
west. At the surface, a low looks to develop near the Great Lakes
region and then track eastward. The passage of this low looks to
bring an opportunity for some wintry precipitation to at least parts
of our region late Tuesday night and Wednesday. If the overrunning
precipitation moves in quick enough, then enough cold air may linger
near the surface to result in a wintry mix. Details remain uncertain
this far out, but overall the system may have a limited amount of
moisture with it. If there is more moisture and mixed precipitation,
then impacts may change. However with the passage of the main
dynamics currently sliding by to our north, this tends to reduce the
precipitation chances across much of our area. The main thing is
that our region exits out of the deep freeze during the course of
next week.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Overall, VFR. However, brief sub-VFR conds, generally
MVFR to IFR, in SN will pass through the terminals with the
passage of an Arctic front through 13Z to 14Z. NW winds 20 to 30
kt with 40 to 50 kt gusts. The strongest winds will occur at
KMIV/KACY. High confidence.
Tonight...VFR. NW winds 20 to 30 kt with 40 to 50 kt gusts,
diminishing to 15 to 20 kt with 25 to 30 kt gusts by 06Z. High
confidence.
Sunday...VFR. NW winds 10 to 15 kt with 20 to 25 kt gusts.
Outlook...
Sunday night...VFR. Northwest winds diminishing.
Monday...VFR.
Tuesday and Wednesday...A period of sub-VFR conditions and
wintry precipitation possible later Tuesday night and Wednesday.
&&
.MARINE...
An Arctic front passes across the waters later this morning,
and winds will quickly turn northwest and ramp up to 25 to 35 kt
with 40 to 50 kt gusts. Storm Warnings are in effect for the
ocean waters south of Manasquan Inlet and for Delaware Bay and
Gale Warnings remain in effect for ANZ450, the zone from Sandy
Hook NJ to Manasquan Inlet. Heavy Freezing Spray Warnings are
also in effect through Sunday morning. Brief VSBY restrictions
this morning in snow showers
Gale Warnings will be needed tonight after the Storm Warnings
end, and then Small Craft Advisories will be needed on Sunday.
Freezing Spray Advisories will also be needed on Sunday.
Regarding the river/bay ice...Ice continues across area bay
waters and inland estuaries. This includes, but is not limited
to the Delaware estuary. On rivers, the ice has grown in
thickness enough to cause some restrictions in the flow. Per
satellite imagery and ice analysis data, the Delaware River is
mostly ice covered from the entrance to Delaware Bay northward,
or upstream, to at least Washington Crossing.
The most common ways river ice can break up is either through a
thermal or mechanical means. We would like to see temperatures
rise into the 40s for a few days, but that's not expected within
the next several days. Significant rainfall, producing river
rises, can also break up ice. But again, that's not in the
forecast either this coming week.
As a result, ice will continue to expand before it contracts,
especially with another deep freeze expected this weekend. For
next week, there may be a pause in the growth during the
daylight hours as temperatures warm above freezing, however
temperatures at night will continue to support expansion.
Outlook...
Sunday night and Monday...SCA conditions subside, especially
on Monday. Light to moderate freezing spray diminishes by later
Sunday night into Monday.
Tuesday and Wednesday...No marine headlines are anticipated.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Extreme Cold Warning until noon EST Sunday for PAZ054-055-
060>062-070-071-101>106.
Wind Advisory until midnight EST tonight for PAZ054-055-
060>062-070-071-101>106.
NJ...Extreme Cold Warning until noon EST Sunday for NJZ001-007>010-
012>027.
High Wind Warning until midnight EST tonight for NJZ016-
020>027.
Wind Advisory until midnight EST tonight for NJZ001-007>010-
012>015-017>019.
DE...Extreme Cold Warning until noon EST Sunday for DEZ001>004.
High Wind Warning until midnight EST tonight for DEZ001>004.
MD...Extreme Cold Warning until noon EST Sunday for MDZ012-015-019-
020.
High Wind Warning until midnight EST tonight for MDZ012-015-
019-020.
MARINE...Storm Warning until 4 AM EST Sunday for ANZ430-431-451>455.
Heavy Freezing Spray Warning until 10 AM EST Sunday for ANZ430-
431-450>455.
Gale Warning until 10 AM EST Sunday for ANZ450.
&&
DISCUSSION...Gorse/MPS/Staarmann
AVIATION...Gorse/MPS
MARINE...Gorse/MPSHazardous weather outlook, Feb 7, 2:27 AM EST, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 227 AM EST Sat Feb 7 2026 MDZ012-015-019-020-081100- Kent MD-Queen Annes-Talbot-Caroline- 227 AM EST Sat Feb 7 2026 ...EXTREME COLD WARNING NOW IN EFFECT UNTIL NOON EST SUNDAY... ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Extreme Cold Warning. High Wind Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Extreme Cold Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Feb 7, 3:39 AM EST, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
339 AM EST Sat Feb 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM Snow 4 WSW Wantage Twp 41.22N 74.68W
02/07/2026 M0.5 Inch Sussex NJ Trained Spotter
&&
GorseSpecial weather statement, Feb 7, 4:45 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
445 AM EST Sat Feb 7 2026
DEZ001-002-MDZ012-015-071030-
Kent-New Castle-Queen Anne's-Kent-
445 AM EST Sat Feb 7 2026
...A SNOW SQUALL WILL AFFECT SOUTHWESTERN NEW CASTLE...NORTHWESTERN
KENT...NORTHEASTERN QUEEN ANNE'S AND NORTHEASTERN KENT COUNTIES...
At 445 AM EST, a snow squall was located over Kennedyville, or 13
miles southeast of Aberdeen Proving Ground, moving southeast at 35
mph.
Wind gusts up to 40 mph are possible with this squall.
This squall will be near...
Millington and Crumpton around 450 AM EST.
Sudlersville around 500 AM EST.
Hartly around 510 AM EST.
Hazlettville around 520 AM EST.
Other locations impacted by this squall include Kenton, Leipsic,
Marydel, Wyoming, Galena, Templeville, Felton, and Rodney Village.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 3937 7611 3937 7599 3936 7598 3937 7595
3936 7588 3937 7588 3938 7582 3926 7551
3901 7558 3910 7575 3914 7575 3913 7580
3932 7615
TIME...MOT...LOC 0945Z 308DEG 29KT 3932 7597
GorseSpecial weather statement, Feb 7, 4:48 AM EST, 2 hours 26 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 448 AM EST Sat Feb 7 2026 NJZ009-010-012-013-015-019-020-PAZ105-106-071030- Hunterdon-Northwestern Burlington-Ocean-Western Monmouth-Somerset-Middlesex-Mercer-Lower Bucks-Upper Bucks- 448 AM EST Sat Feb 7 2026 ...A SNOW SQUALL WILL AFFECT NORTHWESTERN OCEAN...SOUTHERN HUNTERDON...MERCER...NORTHEASTERN BURLINGTON...SOUTHWESTERN SOMERSET...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX AND CENTRAL BUCKS COUNTIES... At 448 AM EST, a snow squall was located over Lawrenceville, or near Trenton, moving southeast at 30 mph. Wind gusts up to 40 mph are possible with this squall. Locations impacted include... Trenton, East Brunswick, South Brunswick, Manalapan, Ewing, Princeton, Byram, Bedminster, Jamesburg, Hightstown, Tinicum, Bordentown, Cranbury, Pennington, New Hope, Yardley, Hopewell, Allentown, Frenchtown, and Milford. Use extra caution if you must travel into or through this dangerous snow squall. Rapid changes in visibility and potentially slick roads are likely to lead to accidents. Consider delaying travel until the squall passes your location. LAT...LON 4044 7527 4056 7509 4033 7427 3994 7442 TIME...MOT...LOC 0948Z 306DEG 27KT 4029 7477 Gorse
Special weather statement, Feb 7, 5:32 AM EST, 1 hour 42 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 532 AM EST Sat Feb 7 2026 NJZ013-015-017>020-026-027-PAZ060-070-071-101>104-106-071200- Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington- Ocean-Coastal Ocean-Southeastern Burlington-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Lower Bucks- Including the cities of Freehold, Trenton, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Reading, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Morrisville, and Doylestown 532 AM EST Sat Feb 7 2026 ...BURSTS OF SNOW EARLY THIS MORNING... Snow showers or even a snow squall will move across many areas early this morning. These snow showers or snow squall will quickly reduce the visibility to one mile or less and produce a quick coating of snow. In addition, wind gusts 30 to 40 mph will blow the snow around adding to the reduced visibility. Untreated surfaces will quickly become slippery. Use extra caution while driving and leave plenty of distance between you and the vehicles in front of you. Gorse
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 4:48 AM EST | Special Weather Statement | PHI | Mercer | 42 min |
| Feb 7, 6:34 AM EST | Snow Squall Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 41 min |
| Feb 7, 7:18 AM EST | Snow Squall Warning | PHI | Cumberland, Gloucester, Salem | 27 min |
| Feb 7, 7:44 AM EST | Snow Squall Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester | 31 min |
| Feb 7, 7:45 AM EST | Snow Squall Warning | PHI | Gloucester, Salem | 30 min |
| Feb 7, 8:15 AM EST | Snow Squall Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 30 min |
| Feb 7, 8:23 AM EST | Snow Squall Warning | PHI | Atlantic | 37 min |
| Feb 7, 8:46 AM EST | Snow Squall Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester, Salem | 15 min |
Nearby
Snow Squall Warnings in New Jersey, 2026Every snow squall warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.